Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board Member: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

4 Issues per year


CiteScore 2016: 0.74

SCImago Journal Rank (SJR) 2016: 0.463
Source Normalized Impact per Paper (SNIP) 2016: 0.778

Mathematical Citation Quotient (MCQ) 2016: 0.16

Online
ISSN
1862-2984
See all formats and pricing
More options …
Volume 5, Issue 2 (Apr 2012)

Computing endomorphism rings of elliptic curves under the GRH

Gaetan Bisson
Published Online: 2012-04-03 | DOI: https://doi.org/10.1515/jmc.2011.008

About the article

Published Online: 2012-04-03

Published in Print: 2012-04-01


Citation Information: Journal of Mathematical Cryptology, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc.2011.008.

Export Citation

©2012 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jean-François Biasse, Claus Fieker, and Michael J. Jacobson
LMS Journal of Computation and Mathematics, 2016, Volume 19, Number A, Page 371
[2]
Andrew Sutherland
The Open Book Series, 2013, Volume 1, Number 1, Page 507

Comments (0)

Please log in or register to comment.
Log in